# SDR IPXA202002051803

- Difficulty date: January 8, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112515
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 24L SPLICE FITTING AT STA. 5-23 IS CRACKED.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 24L SPLICE FITTING IAW MD-11 SRM 51-33-01. (MINOR)
